# SDR 2003FA0000641

- Difficulty date: June 18, 2003
- Submitted: June 18, 2003
- Operation: General aviation
- Aircraft: N412ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8643
- Aircraft time: 2,387 hours
- Engine: Lyc IO360L2A
- Engine time: 2,367 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING A RUNUP FOR A MAINTENANCE CHECK, THE IDLE RPM AS FOUND VERY LOW. IT WAS ADJUSTED AND CHECKED. THIS IS A PROBLEM WITH THIS FUEL CONTROL ENGINE COMBINATION THAT OCCURS REGULARLY.
